Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 277, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 12, 2016, 1:52 AM CDT for Wichita County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 1:52 AM CDT (06:52 UTC)
- Expired
- May 12, 2016, 2:16 AM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Jackson County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 23 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 2:12 AM CDT | TSTM WND GST 58 | 1 N Electra, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1887 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.2
The text
As transmitted.
202
WUUS54 KOUN 120652
SVROUN
OKC065-141-TXC485-487-120745-
/O.NEW.KOUN.SV.W.0277.160512T0652Z-160512T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
152 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
WICHITA COUNTY IN NORTHERN TEXAS...
CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 245 AM CDT
* AT 152 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF TIPTON TO 5 MILES EAST OF FARGO
TO NEAR VERNON...MOVING SOUTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VERNON...BURKBURNETT...FREDERICK...IOWA PARK...ELECTRA...GRANDFIELD...
DAVIDSON...HOLLISTER...LOVELAND...KAMAY...HARROLD...FARGO...OKLAUNION...
GRAYBACK...HAYNESVILLE AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3411 9939 3434 9926 3450 9933 3445 9869
3409 9859 3384 9870 3383 9888
TIME...MOT...LOC 0652Z 298DEG 37KT 3445 9923 3430 9918 3412 9929
HAIL...1.75IN
WIND...60MPH
$$
MAHALE2 follow-up statements
475
WWUS54 KOUN 120709
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 AM CDT THU MAY 12 2016
OKC065-120719-
/O.CAN.KOUN.SV.W.0277.000000T0000Z-160512T0745Z/
JACKSON OK-
209 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3410 9927 3424 9919 3434 9920 3434 9919
3435 9919 3437 9921 3444 9922 3443 9868
3409 9859 3399 9863
TIME...MOT...LOC 0709Z 288DEG 38KT 3441 9903 3426 9898 3408 9909
$$
OKC141-TXC485-487-120745-
/O.CON.KOUN.SV.W.0277.000000T0000Z-160512T0745Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-
209 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR TILLMAN...NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER
COUNTIES...
AT 209 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FREDERICK TO 5 MILES EAST OF DAVIDSON TO 3 MILES
WEST OF HARROLD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...FREDERICK...ELECTRA...GRANDFIELD...DAVIDSON...HOLLISTER...
LOVELAND...HARROLD...OKLAUNION AND HAYNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3410 9927 3424 9919 3434 9920 3434 9919
3435 9919 3437 9921 3444 9922 3443 9868
3409 9859 3399 9863
TIME...MOT...LOC 0709Z 288DEG 38KT 3441 9903 3426 9898 3408 9909
HAIL...1.00IN
WIND...60MPH
$$
MAHALE827
WWUS54 KOUN 120716
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT THU MAY 12 2016
OKC141-TXC485-487-120726-
/O.CAN.KOUN.SV.W.0277.000000T0000Z-160512T0745Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-
216 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR TILLMAN...NORTHWESTERN WICHITA
AND EAST CENTRAL WILBARGER COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3410 9927 3424 9919 3434 9920 3434 9919
3435 9919 3437 9921 3444 9922 3443 9868
3409 9859 3399 9863
TIME...MOT...LOC 0716Z 298DEG 37KT 3438 9895 3423 9890 3405 9901
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 1:43 AM CDT, 9 minutes earlier.
Area forecast discussion, May 12, 1:43 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Norman OK 143 AM CDT THU MAY 12 2016 .DISCUSSION... Primary forecast concern remains focused on convection this morning, but will touch on thunderstorm chances over the weekend into early next week. Currently, thunderstorms continue to develop within three, fairly separate, areas. The first area is along the frontal boundary in central Oklahoma. Updrafts continue to fire along the leading edge, nearly following the I-44 corridor to the I-40 corridor into eastern Oklahoma. The second area of interest is more localized, in the eastern Texas Panhandle into southwestern Oklahoma, near the Red River. This western activity is well behind the frontal boundary and more than likely being driven by the influence from the subtle 500 mb short wave trough swinging across the Panhandle. In response to the upper level support, mid-level wind fields have increased, with 40 to 50 kts of 0-6 km shear. Additionally, the storms remain near the an axis of 500 to 1000 J/KG Most Unstable CAPE. The third area of convection, which has remained below severe limits, is well behind the surface front, and appears to be co-located with the position of the 850 mb front. Through the remainder of the early morning hours, strong to severe storms will remain possible, especially with the convection across far southwestern Oklahoma and western north Texas, and along the frontal boundary as it pushes southward. Damaging hail and winds will remain the primary hazard with the strongest updrafts. Through 06Z, the storms in far southwestern Oklahoma have been the most impressive, likely due to the stronger deep layer shear and they continue to increase as they move S/SE into a region of higher instability. Latest radar trends with the storms in central Oklahoma show a decrease in organization. However, there has been continual redevelopment just south of the wider area of convection, and more scattered development just south and west of the OKC metro. Dew Points across south central Oklahoma remain in the low 70s ahead of the frontal boundary. Current expectations are for convection to steadily fill in, to some degree, across central into southern Oklahoma as the front slowly begins to shift southward in response to the short wave lifting eastward off the Panhandles. As convection begins to fill in, localized heavy rainfall will become a greater concern through the morning hours, especially with any stronger convection across portions of southern Oklahoma and into northern Texas. After sunrise, lingering showers and thunderstorms will likely persist across portions of the Red River valley in south central Oklahoma and perhaps as far west as western north Texas. By noon, expect remaining rain chances to shift into northern Texas as the surface front finally pushes south of the Red River. A broad area of high pressure will build in behind the front, with cooler temps in the afternoon. Expect highs in the mid to upper 70s across the region. Into Friday, expect mainly dry and mild conditions ahead of an approaching frontal boundary from the north. The latest mid-range guidance suggests enough mid/low-level moisture will exist to develop a few isolated showers along the boundary in southern Kansas and northern Oklahoma late in the afternoon. However, the better chances for precipitation will likely develop overnight into early Saturday morning as the surface high slides S/SE, opening up better return flow to the region. Rain and Thunderstorm chances will continue through Saturday in response to the frontal boundary moving southward and the influence from a weak 500 mb short wave pushing into the region. Thunderstorm chances will continue for portions of the area on Sunday as well; in response to the weakening of the 500 mb ridging over the Four Corners and another subtle short wave trough. Into Monday, long range guidance from the GFS, ECMWF, and Canadian have shown more agreement with the developing Pacific Northwest trough. As the trough deepens through Monday morning, with an axis extending toward the Baja Peninsula, a decent surface low is expected to form over southeastern Colorado. The GFS remains a step ahead of the ECMWF, however, expect a dryline to develop over the panhandles and make a push toward far western Oklahoma and western north Texas in the late afternoon and evening. Timing is key, and given the advanced time frame, confidence remains low. However, presently, it appears Monday may have the best chance for any organized convection, either along the cold front as it pushes in and/or along the dryline boundary. Will need to see better run to run consistency and continuity before getting into specifics. Kurtz && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 76 53 81 54 / 20 0 0 20 Hobart OK 77 53 83 54 / 20 0 0 40 Wichita Falls TX 77 55 83 59 / 40 0 0 30 Gage OK 77 51 83 49 / 0 0 20 30 Ponca City OK 77 52 81 49 / 0 0 10 30 Durant OK 77 56 81 60 / 50 10 0 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. &&
Hazardous weather outlook, May 12, 1:19 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 119 AM CDT THU MAY 12 2016 OKZ004>048-050>052-TXZ083>090-130630- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 119 AM CDT THU MAY 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH 6 AM THIS MORNING... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH OF A LINE EXTENDING FROM HOLLIS...TO OKLAHOMA CITY AND CHANDLER IN OKLAHOMA. A MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA AND EXTENDS FROM ELK CITY...TO EL RENO...AND STILLWATER IN OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE NOW UNTIL 6 AM THURSDAY MORNING. IMPACTS... DAMAGING HAIL UP TO TENNIS BALL SIZE IN DIAMETER WILL BE POSSIBLE ALONG WITH DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. THE TORNADO POTENTIAL IS VERY LOW. DISCUSSION... ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT. THE GREATEST COVERAGE OF STORMS WILL BE SOUTH OF I-40. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FOR THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BEGIN FRIDAY NIGHT AND CONTINUE THROUGH THE WEEKEND AS ANOTHER UPPER LEVEL DISTURBANCE APPROACHES AND MOVES INTO THE REGION. A THIRD ROUND OF THUNDERSTORMS MAY DEVELOP EARLY NEXT WEEK... MONDAY INTO TUESDAY... AS A STRONGER SYSTEM APPROACHES THE REGION. ORGANIZED STORMS MAY FORM ON A FRONTAL BOUNDARY LEADING TO A CHANCE OF STRONG TO SEVERE STORMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 11, 11:36 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1136 PM CDT WED MAY 11 2016 OKZ029-030-120500- POTTAWATOMIE OK-CLEVELAND OK- 1136 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND NORTHEASTERN CLEVELAND COUNTIES UNTIL MIDNIGHT CDT... AT 1133 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PINK...MOVING EAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3518 9714 3535 9720 3544 9692 3517 9688 TIME...MOT...LOC 0433Z 259DEG 7KT 3528 9710 WR
Special weather statement, May 11, 11:58 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1158 PM CDT WED MAY 11 2016 OKZ021-033-034-120530- HARMON OK-GREER OK-BECKHAM OK- 1158 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON... NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 1230 AM CDT... AT 1156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF TEXOLA...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3519 10000 3521 9956 3494 9957 3495 10000 TIME...MOT...LOC 0456Z 272DEG 28KT 3510 9997 WR
Special weather statement, May 12, 12:19 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT THU MAY 12 2016
OKZ008-013-120545-
NOBLE OK-KAY OK-
1219 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE AND SOUTH
CENTRAL KAY COUNTIES UNTIL 1245 AM CDT...
AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3660 9692 3658 9689 3656 9689 3651 9703
3643 9703 3640 9716 3657 9731 3665 9706
3659 9706 3658 9700 3662 9693 3668 9694
3669 9698 3671 9692
TIME...MOT...LOC 0518Z 247DEG 20KT 3651 9712
WRLocal storm report, May 12, 12:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 4 S MEEKER 35.43N 96.89W
05/12/2016 E1.00 INCH POTTAWATOMIE OK BROADCAST MEDIA
QUARTER SIZED HAIL
&&
MBSLocal storm report, May 12, 1:00 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 3 N MANGUM 34.92N 99.50W
05/12/2016 E1.00 INCH GREER OK LAW ENFORCEMENT
&&
MBSLocal storm report, May 12, 1:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM HAIL 2 S GRANITE 34.93N 99.38W
05/12/2016 E2.50 INCH GREER OK PUBLIC
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:37 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 38 min |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 47 min |
| May 12, 2:37 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 38 min |
| May 12, 3:21 AM CDT | Special Weather Statement | OUN | Clay | 24 min |
| May 11, 10:10 PM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 11, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 29 min |
| May 11, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 49 min |
| May 11, 10:58 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| May 11, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 44 min |
| May 11, 11:34 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 26 min |
| May 11, 11:36 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 35 min |
| May 11, 11:57 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 3 hr |
| May 11, 11:58 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 12, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 12, 12:19 AM CDT | Special Weather Statement | OUN | Noble | 26 min |
| May 12, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 51 min |
| May 12, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 42 min |
| May 12, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 49 min |
| May 12, 1:11 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 49 min |
| May 12, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 12, 1:47 AM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 118 min |
| May 12, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa | 47 min |
| May 12, 2:07 AM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 12, 2:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| May 12, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 51 min |
| May 12, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 33 min |
| May 12, 3:13 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 47 min |
| May 12, 3:32 AM CDT | Special Weather Statement | OUN | Atoka, Coal | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.